# SDR UPS98827330

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1415997
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONGERON 36 FS 1700 IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW SRM 53-2-2.
